Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A CONSTRUCTION OF COMPLETELY PRIME SUBSETS ASSOCIATED WITH IDEMPOTENTS OF A SEMIGROUP WITH APARTNESS

Daniel Abraham Romano
Publikacije Elektrotehničkog fakulteta. Serija Matematika
No. 10 (1999), pp. 21-26
Stable URL: http://www.jstor.org/stable/43666506
Page Count: 6
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A CONSTRUCTION OF COMPLETELY PRIME SUBSETS ASSOCIATED WITH IDEMPOTENTS OF A SEMIGROUP WITH APARTNESS
Preview not available

Abstract

This investigation is in constructive algebra. We shall give a construction of completely prime strongly extensional subset M(e) associated with an idempotent e of a semigroup S equiped with an apartness, such that ${G_e} \subseteq \overline {M(e)} $ and e#M(e), and we will give some descriptions of the family {M(e) : e ∊ E(S)}.

Page Thumbnails

  • Thumbnail: Page 
[21]
    [21]
  • Thumbnail: Page 
22
    22
  • Thumbnail: Page 
23
    23
  • Thumbnail: Page 
24
    24
  • Thumbnail: Page 
25
    25
  • Thumbnail: Page 
26
    26